# SDR SWAA2020100517431

- Difficulty date: September 21, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH FWD EMERGENCY LIGHT BULB NEXT TO THE WINDOW LIGHT IS OUT.  RELAMPED LEFT EMERGENCY EXIT HATCH EMERGENCY LIGHT NEXT TO WINDOW LIGHT AND OPERATIONS CHECKED, PER AMM 33-54-01-960-801, CHECKED GOOD.
